PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 30 | 1 | 9-19
Tytuł artykułu

Recent trends in the field of Jordan-Banach algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
30
Numer
1
Strony
9-19
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Département de mathématiques et de statistique, Université Laval, Québec, Canada, G1K 7P4
Bibliografia
  • [1] A. A. Albert, On Jordan algebras of linear transformations, Trans. Amer. Math. Soc. 59 (1946), 524-555.
  • [2] A. A. Albert, A structure theory for Jordan algebras, Ann. of Math. 48 (1947), 446-467.
  • [3] B. Aupetit, Propriétés spectrales des algèbres de Banach, Lecture Notes in Math. 735, Springer, Heidelberg, 1979.
  • [4] B. Aupetit, The uniqueness of the complete norm topology in Banach algebras and Banach-Jordan algebras, J. Funct. Anal. 47 (1982), 1-6.
  • [5] B. Aupetit, Inessential elements in Banach algebras, Bull. London Math. Soc. 18 (1986), 493-497.
  • [6] B. Aupetit, A Primer on Spectral Theory, Universitext, Springer, New York, 1991.
  • [7] B. Aupetit, Spectral characterization of the radical in Banach and Jordan-Banach algebras, Math. Proc. Cambridge Philos. Soc. 114 (1993), 31-35.
  • [8] B. Aupetit, Spectral characterization of the socle in Jordan-Banach algebras, to appear.
  • [9] B. Aupetit et L. Baribeau, Sur le socle dans les algèbres de Jordan-Banach, Canad. J. Math. 41 (1989), 1090-1100.
  • [10] B. Aupetit and H. du T. Mouton, Spectrum-preserving linear mappings in Banach algebras, Studia Math. 109 (1994), 91-100.
  • [11] B. Aupetit and M. A. Youngson, On symmetry of Banach-Jordan algebras, Proc. Amer. Math. Soc. 91 (1984), 364-366.
  • [12] B. Aupetit et A. Zraïbi, Propriétés analytiques du spectre dans les algèbres de Jordan-Banach, Manuscripta Math. 38 (1982), 381-386.
  • [13] M. Benslimane, A. Fernández López et A. Kaïdi, Caractérisation des algèbres de Jordan-Banach de capacité finie, Bull. Sci. Math. (2) 112 (1988), 473-480.
  • [14] M. Benslimane, O. Jaa and A. Kaïdi, The socle and the largest spectrum finite ideal, Quart. J. Math. Oxford (2) 42 (1991), 1-7.
  • [15] M. Benslimane et A. Kaïdi, Structure des algèbres de Jordan-Banach non commutatives complexes régulières ou semi-simples à spectre fini, J. Algebra 113 (1988), 201-206.
  • [16] M. Benslimane et A. Rodríguez Palacios, Caractérisation spectrale des algèbres de Jordan-Banach non commutatives complexes modulaires annihilatrices, J. Algebra 140 (1991), 344-354.
  • [17] A. Fernández López, Modular annihilator Jordan algebras, Comm. Algebra 13 (1985), 2597-2613.
  • [18] A. Fernández López, Noncommutative Jordan Riesz algebras, Quart. J. Math. Oxford (2) 39 (1988), 67-80.
  • [19] A. Fernández López and A. Rodríguez Palacios, On the socle of a noncommutative Jordan algebra, Manuscripta Math. 56 (1986), 269-278.
  • [20] A. Fernández López and A. Rodríguez Palacios, Primitive noncommutative Jordan algebras with nonzero socle, Proc. Amer. Math. Soc. 96 (1986), 199-206.
  • [21] H. Hanche-Olsen and E. Størmer, Jordan Operator Algebras, Pitman, New York, 1984.
  • [22] N. Jacobson, Structure and Representations of Jordan Algebras, Amer. Math. Soc. Colloq. Publ. 39, Amer. Math. Soc., Providence, R.I., 1968.
  • [23] N. Jacobson, Lectures on Quadratic Jordan Algebras, Tata Institute of Fundamental Research, Bombay, 1969.
  • [24] P. Jordan, J. von Neumann and E. Wigner, On an algebraic generalization of the quantum mechanical formalism, Ann. of Math. 35 (1934), 29-64.
  • [25] O. Loos, Properly algebraic and spectrum-finite ideals in Jordan systems, Math. Proc. Cambridge Philos. Soc. 114 (1993), 149-161.
  • [26] J. Martínez Moreno, Sobre álgebras de Jordan normadas completas, Tesis doctoral, Universidad de Granada, 1977.
  • [27] K. McCrimmon, The radical of a Jordan algebra, Proc. Nat. Acad. Sci. U.S.A. 62 (1969), 671-678.
  • [28] K. McCrimmon, A characterization of the radical of a Jordan algebra, J. Algebra 18 (1971), 103-111.
  • [29] J. M. Osborn, Representations and radicals of Jordan algebras, Scripta Math. 29 (1973), 297-329.
  • [30] J. M. Osborn and M. L. Racine, Jordan rings with nonzero socle, Trans. Amer. Math. Soc. 251 (1979), 375-387.
  • [31] P. S. Putter and B. Yood, Banach-Jordan *-algebras, Proc. London Math. Soc. (3) 41 (1980), 21-44.
  • [32] A. Rodríguez Palacios, Jordan structures in analysis, preprint.
  • [33] W. Sierpiński, Cardinal and Ordinal Numbers, PWN, Warszawa, 1958.
  • [34] K. A. Zhevlakov, M., Slin'ko, J. P. Shestakov, and A. I. Shirshov, Rings That Are Nearly Associative, Academic Press, New York, 1982.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv30z1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.